HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Uniqueness for geometric solutions of implicit second order ordinary differential equations

Files in This Item:
pre836.pdf194.08 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83986

Title: Uniqueness for geometric solutions of implicit second order ordinary differential equations
Authors: Takahashi, Masatomo Browse this author
Keywords: implicit second order ordinary differential equation
uniqueness
geometric solution
complete solution
Issue Date: 18-Mar-2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 836
Start Page: 1
End Page: 8
Abstract: For implicit second order differential equations, uniqueness for solutions does not hold in general. In this paper, we give a sufficient condition that implicit second order was ordinary differential equations have the unique geometric solution around a point,
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69645
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University